Zoladex side effects

I'm due to have my first zoladex injection on Wednesday. I've been wondering how quickly anyone has started experiencing side effects and how you have felt in the days after the injection? I have been thinking about moving my appointment to Friday in case I don't feel great but I'd prefer to get it over and done with. Any experiences, words of advice etc would be much appreciated xx

6 Replies

  • Hi I had my first zoladex in Dec 2015 I hadn't third last week. I found it a shock to my system. Because it puts you in sudden menapuasal state oestrogen production is stopped. My consultant discrbes it has putting my overies to sleep to reduces endo spread and pain. I have terrible night sweats, insomnia, can be weapy then happy my moods are everywhere. The worst thing for me was bone pain like you have bad flu, I ach this is due to the hotmail changes. My consultant didn't want to give me hrt as this would awake my overies. I was put on livial but I don't take this as it just caused constant bleed along with everything else. I think it's getting easier the more I have.my insomnia is treated by zopiclone I need sleep as I've returned to work. My annoyance with work is everyone asks are you ok now?? Well for some of us this is just the start of many appointments and further tests. Hope this helps. Oh the injection in the belly is fine so do t worry about that xx

  • Hi when I had my first one i think it was a few days later that I started getting side effects. Headaches which I would get for a few days after each injection. About the second week in I had a flare up of symptoms which lasted about a week. Then the hot flushes started. I've found evening primrose oil and sage leaf tablets help. I take one of each twice a day. I have suffered with depression for most of my life but the Zoladex initially made this worse but it did settle down. Unfortunately for me it also caused severe constipation and have needed to take Laxido daily since. Having said all that it has been nice to not have periods and it has helped with symptoms so I don't regret trying it. I hope this helps , if you have any questions just let me know.

  • Hi. I just had my third zoladex on Friday. It's a little uncomfortable at first, I find I'm a little sore for a few hours after and next day but otherwise I've been ok. Main side effect for me is hot flushes. Hope you get on ok.

  • Hi I had my first injection of a 6-month course last Thursday. I feel fine so far, in fact I had more energy and get-up-and-go this weekend than I have had in a long while (suspect that may be a fluke though unfortunately...) Have had a few headaches but nothing unbearable so far. Waiting with bated breath for the menopause symptoms to start though...! All the best, Lucy x

  • Hi there,

    I had my first injection a couple of months ago, it was slightly uncomfortable when it happened and I experienced hot flushes for the first little while I've got my next injection in a week or so time.

    All the best x

  • Thanks for all your messages. I'm going to stick with my appointment on Wednesday.

    I've been finding excuses to put it off so have decided to get it over and done with xx

You may also like...